中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: The renormalizable three-term polynomial inflation with large tensor-to-scalar ratio
作者: Li, T;  Sun, Z;  Tian, C;  Wu, L
刊名: EUROPEAN PHYSICAL JOURNAL C
出版日期: 2015
卷号: 75, 期号:7, 页码:301
学科分类: Physics
DOI: http://dx.doi.org/10.1140/epjc/s10052-015-3508-4
通讯作者: Li, T (reprint author), Chinese Acad Sci, State Key Lab Theoret Phys, Inst Theoret Phys, Beijing 100190, Peoples R China.
文章类型: Article
英文摘要: We systematically study the renormalizable three-term polynomial inflation in the supersymmetric and non-supersymmetric models. The supersymmetric inflaton potentials can be realized in supergravity theory, and only have two independent parameters. We show that the general renormalizable supergravity model is equivalent to one kind of our supersymmetric models. We find that the spectral index and tensor-to-scalar ratio can be consistent with the Planck and BICEP2 results, but the running of spectral index is always out of the 2 sigma range. If we do not consider the BICEP2 experiment, these inflationary models can be highly consistent with the Planck observations and saturate its upper bound on the tensor-to-scalar ratio (r <= 0.11). Thus, our models can be tested at the future Planck and QUBIC experiments.
类目[WOS]: Physics, Particles & Fields
关键词[WOS]: SUPERGRAVITY ;  MODELS ;  ANISOTROPY ;  SPECTRUM ;  FLATNESS ;  UNIVERSE ;  HORIZON
收录类别: SCI
项目资助者: Natural Science Foundation of China [10821504, 11075194, 11135003, 11275246, 11305110] ;  National Basic Research Program of China (973 Program) [2010CB833000]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20938
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
The renormalizable three-term polynomial inflation with large tensor-to-scalar ratio.pdf(3120KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Li, T,Sun, Z,Tian, C,et al. The renormalizable three-term polynomial inflation with large tensor-to-scalar ratio[J]. EUROPEAN PHYSICAL JOURNAL C,2015,75(7):301.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Li, T]'s Articles
 [Sun, Z]'s Articles
 [Tian, C]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Li, T]‘s Articles
 [Sun, Z]‘s Articles
 [Tian, C]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: The renormalizable three-term polynomial inflation with large tensor-to-scalar ratio.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace